MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL COMPIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC EUROPE SARL COMPIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMC1QQ
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
Health Effect - Clinical Codes Tachycardia (2095); Shock from Patient Lead(s) (3162)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 439888 lead implanted (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) inappropriately withheld therapy for supra ventricular tachycardia (svt) detected as fast ventricular tachycardia (fvt) initially withheld for atrial fibrillation (af) with rapid ventricular response.The cardiac resynchronization therapy defibrillator (crt-d) remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Corrections: b5, h6, additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that there was possible inappropriate anti-tachycardia pacing (atp) and high voltage therapy for atrial flutter (afl) with rapid ventricular response that the cardiac resynchronization therapy defibrillator (crt-d) detected as fast ventricular tachycardia (fvt).Follow up confirmed the patient was in dual tachycardia and the therapies were appropriate.The device remains in use.No further patient complications have been reported as a result of this event. .

Brand Name
COMPIA MRI QUAD CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23993752
Report Number9614453-2026-00069
Device Sequence Number10184640
Product Code NIK
UDI-Device Identifier00763000059996
UDI-Public(01)00763000059996(17)240114
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2024
Device Model NumberDTMC1QQ
Device Catalogue NumberDTMC1QQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/02/2026
Date Device Manufactured07/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M55 LEAD, 407645 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age68 YR
Patient SexMale